# SDR QXEA0002887

- Difficulty date: October 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,306 hours, 41,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDX - EN ROUTE FROM LAX TO EUG, FLIGHT CONTROL HYDRAULIC SYSTEM NOTED DECREASING IN TO YELLOW CAUTION AREA OF INDICATOR DURING FLIGHT.  DIVERTED TO PDX.  SERVICED AND OPERATIONALLY CHECKED HYDRAULIC SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
